PERIODIC SOLUTIONS OF DIFFERENTIAL EQUATIONS WITH TWO VARIABLE IN VECTOR-VALUED FUNCTION SPACE

Purchase PDF

Published: 2016-04-15

Page: 44-53


BAHLOUL RACHID *

Department of Mathematics, Faculty of Sciences and Technology, Fez, Morocco.

*Author to whom correspondence should be addressed.


Abstract

The aim of this work is to study the existence of a periodic solutions of differential equations: ∂/∂x ∂/∂t u(x,t) + Au (x,t) = f(x,t), x,t ∈ ℝ. Our approach is based on the Lp-multipliers of linear operators.

Keywords: Periodic differential equations, Lp-multipliers, vector-valued function space


How to Cite

RACHID, B. (2016). PERIODIC SOLUTIONS OF DIFFERENTIAL EQUATIONS WITH TWO VARIABLE IN VECTOR-VALUED FUNCTION SPACE. Asian Journal of Mathematics and Computer Research, 12(1), 44–53. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/544

Downloads

Download data is not yet available.